• Users Online: 462
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login

  Article Access Statistics

Year : 2017 | Volume:  7 | Issue Number:  1 | Page:  41-43

CASE REPORT

Nonsyndromic multiple impacted supernumerary teeth
Shilpa A, Shetty Ranjani, Shivaprasad S, Ashok L

Number of times this article was viewed 2660
Number of times this article has been printed  from the site 99
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Feedback
Subscribe
Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal